# SDR 07FDEA04657

- Difficulty date: October 21, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727233
- Aircraft serial: 21101
- Aircraft time: 56,903 hours, 31,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 651627910
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL LOCATIONS OF CORROSION ON UPPER CHORD FROM FS 760 TO 840, LBL 45.5 REMOVED CORROSION BY REMOVING DAMAGED UPPER CHORD AT STA 760-850, LBL 45.5 REF SRM 51-30-2.  REMOVED FLOOR SUPPORT T-CHORD AND ATTACHED FLOOR SUPPORT ASSY'S AT LBL 45.5-62.0 -25.0-45.5 STA 760-850 REF SRM 51-30-2 AND BOEING DWG 65-16279.  INSTALLED SEAT TRACK TO NEW UPPER T-CHORD AT STA 760 - 850, LBL 45.5 REF SOPM20-50-  01.  INSTALLED NEW BUSHING AT STA 738 REF AMM 20-10-007.  INSTALLED FWD SEAT TRACK AND FITTING AT STA 850-870 PLUS FITTING AT STA 774, LBL 44, REF SRM 51-30-2 AND 51-30-4.  INSTALLED T-CHORD STRAPS REF SRM 51-30-2.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
